# SDR F3LA200700248

- Difficulty date: September 22, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 14,345 hours, 6,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED L1 DOOR SLIDE WOULD NOT ARM.  REMOVED L1 DOOR GIRT BAR AND REPOSITIONED MOORING LINE.  REINSTALLED L1 DOOR GIRT BAR.  PERFORMED OPS CHECK IAW 25-62-44-000-002.  CHECKED GOOD.
